# SDR ASMF200503011

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,024 hours, 29,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK SCRATCH AND DENT WERE FOUND IN THE BOTTOM OF THE MAIN DOOR BETWEEN STA Y-231, LONGERON 17 AND 18.  THE SCRATCH AND DENT WERE REWORKED AND ULTRASONIC INSPECTION WAS PERFORMED IAW SRM 53-04, FIG 38, TABLE A, CONDITION 1, ALL CORRECT.
